On the radius and the relation between the total graph of a commutative ring and its extensions
Pucanović Zoran, Petrović Zoran
Publications de l'Institut Mathematique, 2011 89(103):1-9
Details  Full text ( 149 KB)  DOI:10.2298/PIM1103001P
The Erdős-Kac theorem for curvatures in integral apollonian circle packings
Đanković Goran
Publications de l'Institut Mathematique, 2011 89(103):11-17
Details  Full text ( 145 KB)  DOI:10.2298/PIM1103011D
The difference between the product and the convolution product of distribution functions in Rn
Omey E., Vesilo R.
Publications de l'Institut Mathematique, 2011 89(103):19-36
Details  Full text ( 197 KB)  DOI:10.2298/PIM1103019O
A loopless implementation of a gray code for signed permutations
Korsh James, Lafollette Paul, Lipschutz Seymour
Publications de l'Institut Mathematique, 2011 89(103):37-47
Details  Full text ( 137 KB)  DOI:10.2298/PIM1103037K
Hereditarily indecomposable Hausdorff continua have unique hyperspaces 2X and Cn(X)
Illanes Alejandro
Publications de l'Institut Mathematique, 2011 89(103):49-56
Details  Cross Ref cited by(1)  Full text ( 163 KB)  DOI:10.2298/PIM1103049I
The scalar curvature of the tangent bundle of a Finsler manifold
Bejancu Aurel, Farran Reda Hani
Publications de l'Institut Mathematique, 2011 89(103):57-68
Details  Full text ( 163 KB)  DOI:10.2298/PIM1103057B
Semi-parallel lightlike hypersurfaces of indefinite cosymplectic space forms
Upadhyay Abhitosh, Gupta Shankar Ram
Publications de l'Institut Mathematique, 2011 89(103):69-75
Details  Cross Ref cited by(1)  Full text ( 122 KB)  DOI:10.2298/PIM1103069U
On extended generalized φ-recurrent β-Kenmotsu manifolds
Absos Ali Shaikh, Shyamal Kumar Hui
Publications de l'Institut Mathematique, 2011 89(103):77-88
Details  Full text ( 168 KB)  DOI:10.2298/PIM1103077A
On roots of polynomials with positive coefficients
Zaïmi Toufik
Publications de l'Institut Mathematique, 2011 89(103):89-93
Details  Full text ( 108 KB)  DOI:10.2298/PIM1103089Z
On super quasi Einstein manifold
Debnath Pratyay, Konar Arabinda
Publications de l'Institut Mathematique, 2011 89(103):95-104
Details  Cross Ref cited by(1)  Full text ( 142 KB)  DOI:10.2298/PIM1103095D